RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2014, Volume 21, Number 5, Pages 162–180 (Mi mais406)  

On the number of coexisting autowaves in the chain of coupled oscillators

Yu. V. Bogomolov, S. D. Glyzin, A. Yu. Kolesov

P. G. Demidov Yaroslavl State University

Abstract: We consider a model of neuron complex formed by a chain of diffusion coupled oscillators. Every oscillator simulates a separate neuron and is given by a singularly perturbed nonlinear differential-difference equation with two delays. Oscillator singularity allows reduction to limit system without small parameters but with pulse external action. The statement on correspondence between the resulting system with pulse external action and the original oscillator chain gives a way to demonstrate that under consistent growth of the chain node number and decrease of diffusion coefficient we can obtain in this chain unlimited growth of its coexistent stable periodic orbits (buffer phenomenon). Numerical simulations give the actual dependence of the number of stable orbits on the diffusion parameter value.

Keywords: difference-differential equations, relaxation cycle, autowaves, stability, buffering, bursting.

Full text: PDF file (558 kB)
References: PDF file   HTML file
UDC: 517.926
Received: 20.08.2014

Citation: Yu. V. Bogomolov, S. D. Glyzin, A. Yu. Kolesov, “On the number of coexisting autowaves in the chain of coupled oscillators”, Model. Anal. Inform. Sist., 21:5 (2014), 162–180

Citation in format AMSBIB
\Bibitem{BogGlyKol14}
\by Yu.~V.~Bogomolov, S.~D.~Glyzin, A.~Yu.~Kolesov
\paper On the number of coexisting autowaves in the chain of coupled oscillators
\jour Model. Anal. Inform. Sist.
\yr 2014
\vol 21
\issue 5
\pages 162--180
\mathnet{http://mi.mathnet.ru/mais406}


Linking options:
  • http://mi.mathnet.ru/eng/mais406
  • http://mi.mathnet.ru/eng/mais/v21/i5/p162

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Моделирование и анализ информационных систем
    Number of views:
    This page:281
    Full text:62
    References:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020